Alert archive / Kansas / Heat Advisories in 2011
Heat Advisory 1, NWS Dodge City, KS
NWS Dodge City, KS issued this heat advisory at Jun 25, 2011, 3:51 PM CDT for 6 counties in Kansas. It took effect at Jun 26, 2011, 1:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2011, 3:51 PM CDT (20:51 UTC)
- In effect from
- Jun 26, 2011, 1:00 PM CDT
- Expired
- Jun 26, 2011, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Dodge City, KS
Counties Barber County, KS, Comanche County, KS, Edwards County, KS, Kiowa County, KS, Pratt County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 87 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 421 J/kg
- Mixed-layer CIN
- -871 J/kg
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
280 WWUS73 KDDC 252051 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 351 PM CDT SAT JUN 25 2011 ...HOT TEMPERATURES ARE FORECAST FOR SUNDAY AFTERNOON... .THE COMBINATION OF HOT AFTERNOON TEMPERATURES FROM 105 TO 110 DEGREES ALONG WITH EXPECTED HUMIDITY VALUES WILL PUSH HEAT INDICES TO AROUND 105 DEGREES ON SUNDAY AFTERNOON. KSZ066-079>081-089-090-260500- /O.NEW.KDDC.HT.Y.0001.110626T1800Z-110627T0000Z/ STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON... KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER... PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 351 PM CDT SAT JUN 25 2011 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT SUNDAY. * TEMPERATURES WILL BE FROM 105 TO 110 DEGREES. * THE COMBINATION OF THE HOT TEMPERATURES AND EXPECTED HUMIDITY VALUES WILL PUSH HEAT INDICES TO AROUND 105 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ 06
4 follow-up statements
801 WWUS73 KDDC 260429 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1129 PM CDT SAT JUN 25 2011 ...VERY HIGH TEMPERATURES ARE EXPECTED SUNDAY AFTERNOON... .VERY HOT, DRY AIR WILL SPREAD FROM THE TEXAS PANHANDLE AND NORTHWEST OKLAHOMA INTO SOUTH CENTRAL KANSAS SUNDAY AFTERNOON. ALTHOUGH RELATIVE HUMIDITY VALUES WILL BE LOW, AFTERNOON TEMPERATURES WILL RISE INTO THE 105 TO 112 DEGREE RANGE, RESULTING IN HEAT INDEX VALUES NEAR 105. KSZ066-079>081-089-090-261230- /O.CON.KDDC.HT.Y.0001.110626T1800Z-110627T0000Z/ STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON... KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER... PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 1129 PM CDT SAT JUN 25 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT SUNDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT SUNDAY. * TEMPERATURES WILL BE FROM 105 TO NEAR 112 DEGREES. * EVEN WITH LOW RELATIVE HUMIDITIES, SENSIBLE TEMPERATURES WILL PUSH HEAT INDEX VALUES TO NEAR 105. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. WITH THE LOW RELATIVE HUMIDITIES AND WIND, EVAPORATION OF PERSPIRATION WILL BE EFFECTIVE IN COOLING THE BODY. HOWEVER, ANYONE PLANNING STRENUOUS OUTSIDE ACTIVITY WILL REQUIRE THE INTAKE OF LARGE QUANTITIES OF WATER TO AVOID HEAT ILLNESS. AVOID ALCOHOL AND CAFFEINE SINCE THEY ENHANCE WATER LOSS. && $$
534 WWUS73 KDDC 261053 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 553 AM CDT SUN JUN 26 2011 ...VERY HIGH TEMPERATURES ARE EXPECTED THIS AFTERNOON... .VERY HOT AND DRY AIR WILL SPREAD FROM THE TEXAS PANHANDLE AND NORTHWEST OKLAHOMA INTO SOUTH CENTRAL KANSAS THIS AFTERNOON. ALTHOUGH RELATIVE HUMIDITY VALUES WILL BE LOW...AFTERNOON TEMPERATURES WILL RISE INTO THE 105 TO 112 DEGREE RANGE... RESULTING IN HEAT INDEX VALUES NEAR 105. KSZ066-079>081-089-090-261900- /O.CON.KDDC.HT.Y.0001.110626T1800Z-110627T0000Z/ STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON... KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER... PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 553 AM CDT SUN JUN 26 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * HIGH TEMPERATURES WILL BE FROM 105 TO NEAR 112 DEGREES. * EVEN WITH LOW RELATIVE HUMIDITIES...SENSIBLE TEMPERATURES WILL PUSH HEAT INDEX VALUES TO NEAR 105. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. WITH THE LOW RELATIVE HUMIDITIES AND WIND...EVAPORATION OF PERSPIRATION WILL BE EFFECTIVE IN COOLING THE BODY. HOWEVER... ANYONE PLANNING STRENUOUS OUTSIDE ACTIVITY WILL REQUIRE THE INTAKE OF LARGE QUANTITIES OF WATER TO AVOID HEAT ILLNESS. AVOID ALCOHOL AND CAFFEINE SINCE THEY ENHANCE WATER LOSS. && $$ 32
430 WWUS73 KDDC 261824 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 124 PM CDT SUN JUN 26 2011 ...HOT TEMPERATURES ARE EXPECTED THIS AFTERNOON... .VERY HOT AND DRY AIR WILL SPREAD FROM THE TEXAS PANHANDLE AND NORTHWEST OKLAHOMA INTO SOUTH CENTRAL KANSAS THIS AFTERNOON. ALTHOUGH RELATIVE HUMIDITY VALUES WILL BE LOW...AFTERNOON TEMPERATURES WILL RISE INTO THE 105 TO 112 DEGREE RANGE... RESULTING IN HEAT INDEX VALUES NEAR 105. KSZ066-079>081-089-090-270000- /O.CON.KDDC.HT.Y.0001.000000T0000Z-110627T0000Z/ STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON... KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER... PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 124 PM CDT SUN JUN 26 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * HIGH TEMPERATURES WILL BE FROM 105 TO NEAR 112 DEGREES. * EVEN WITH LOW RELATIVE HUMIDITIES...SENSIBLE TEMPERATURES WILL PUSH HEAT INDEX VALUES TO NEAR 105. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. WITH THE LOW RELATIVE HUMIDITIES AND WIND...EVAPORATION OF PERSPIRATION WILL BE EFFECTIVE IN COOLING THE BODY. HOWEVER... ANYONE PLANNING STRENUOUS OUTSIDE ACTIVITY WILL REQUIRE THE INTAKE OF LARGE QUANTITIES OF WATER TO AVOID HEAT ILLNESS. AVOID ALCOHOL AND CAFFEINE SINCE THEY ENHANCE WATER LOSS. && $$ 06
554 WWUS73 KDDC 270000 AAA NPWDDC URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 700 PM CDT SUN JUN 26 2011 KSZ066-079>081-089-090-270100- /O.EXP.KDDC.HT.Y.0001.000000T0000Z-110627T0000Z/ STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON... KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER... PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 700 PM CDT SUN JUN 26 2011 ...HEAT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... AFTER A VERY HOT AFTERNOON OF RECORD BREAKING TEMPERATURES PRODUCING HEAT INDEX READINGS OVER 105 ACROSS SOUTH CENTRAL KANSAS...TEMPERATURES WILL BEGIN TO COOL OVER THE NEXT HOUR. THIS WILL ALLOW HEAT INDEX READINGS TO GRADUALLY DECREASE BELOW ADVISORY CRITERIA IN THE NEXT HOUR AS WELL. FOR THIS REASON...THE HEAT ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this heat advisory went out at Jun 25, 3:22 AM CDT, 12 hours 29 minutes earlier.
Area forecast discussion, Jun 25, 3:22 AM CDT, 12 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 322 AM CDT SAT JUN 25 2011 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST FOCUS WILL BE ON TEMPERATURES DURING THE PERIOD. WV IMAGERY AND 00Z UPPER AIR ANALYSIS INDICATES A WEAK UPPER LEVEL RIDGE AXIS DRIFTING EAST ACROSS THE NORTHERN AND CENTRAL PLAINS. MEANWHILE, AN UPPER LEVEL TROUGH OF LOW PRESSURE CONTINUES TO EDGE SLOWLY EAST ACROSS THE PACIFIC NORTHWEST. AT THE SURFACE, AN AREA OF LOW PRESSURE IS SET UP ACROSS THE NORTHEASTERN TEXAS PANHANDLE WITH AN ATTENDANT WARM FRONT EXTENDING NORTHEAST JUST INTO SOUTH CENTRAL KANSAS. SHORT RANGE MODELS INDICATE THE WEAK UPPER LEVEL RIDGE EXITING EAST OUT OF THE NORTHERN AND CENTRAL PLAINS INTO THE UPPER MIDWEST TODAY WHILE LARGE HIGH PRESSURE ALOFT REMAINS ANCHORED ACROSS THE SOUTH PLAINS THROUGH THE REMAINDER OF THE WEEKEND. THIS WILL RESULT IN FAIRLY WARM AND DRY CONDITIONS ACROSS MUCH OF WESTERN KANSAS THROUGH SUNDAY NIGHT. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL TODAY AS HIGH PRESSURE ALOFT PREVAILS ACROSS THE SOUTH PLAINS. SURFACE LOW ACROSS THE NORTHEASTERN TEXAS PANHANDLE WILL EDGE SLOWLY EAST-NORTHEAST INTO EXTREME SOUTHERN PORTIONS OF SOUTH CENTRAL KANSAS BY THIS AFTERNOON TURNING WINDS NORTHERLY ACROSS SOME PORTIONS OF THE CWA...SPECIFICALLY NORTH...TO LIGHT AND VARIABLE ELSEWHERE. HOWEVER, WINDS ARE EXPECTED TO REMAIN FAIRLY LIGHT WHILE ALL SHORT RANGE MODELS SHOW H85 TEMPERATURES OF NEAR TO JUST ABOVE 30C REMAINING ACROSS MUCH OF SOUTHWEST KANSAS. AS A RESULT, EXPECT SIMILAR HIGHS TO YESTERDAY ACROSS THE FORECAST AREA WITH 90S(F) NORTH TO JUST ABOVE 100F ACROSS OUR SOUTHERN ZONES. EXPECT SLIGHTLY WARMER TEMPERATURES ON SUNDAY AS ALL MODELS SHOW THE FRONTAL BOUNDARY YET AGAIN SHIFTING SLIGHTLY BACK NORTH INTO CENTRAL KANSAS. NEAR 100F WILL BE POSSIBLE AS FAR NORTH AS THE I-70 CORRIDOR BY LATE SUNDAY AFTERNOON. WILL MAKE ONLY MINOR ADJUSTMENTS TO TEMPERATURES. DAYS 3-7... THE GFS AND ECMWF THIS MORNING WERE SIMILAR TO YESTERDAYS MODEL RUN IN MOVING A COLD FRONT ACROSS WESTERN KANSAS ON MONDAY AND THEN STALLING THIS FRONT OUT IN NORTHERN OKLAHOMA MONDAY NIGHT. NORTH OF THIS FRONT 925-850MB MOISTURE IS STILL FORECAST TO BE PRESENT AS AN UPSLOPE FLOW AND FRONTOGENESIS DEVELOPS NORTH OF THIS FRONT MONDAY NIGHT. IN ADDITION MID LEVEL INSTABILITY WILL BE PRESENT ACROSS EASTERN COLORADO AND WESTERN KANSAS MONDAY NIGHT AS SUBTLE UPPER LEVEL WAVES MOVE ACROSS THE CENTRAL HIGH PLAINS. ALL THIS CONTINUES TO SUPPORT KEEPING A MENTION OF PRECIPITATION GOING FOR MUCH OF SOUTHWEST KANSAS MONDAY NIGHT. MAY EVEN ADJUST PRECIPITATION CHANCES UP SLIGHTLY GIVEN THE COOLING MID LEVEL TEMPERATURES EXPECTED BY 06Z TUESDAY ACROSS SOUTHERN KANSAS ALONG WITH 850-500 LAPSE RATES AND BOUNDARY LAYER CAPES. ON TUESDAY THE SURFACE FRONT WILL BEGIN TO LIFT BACK NORTH AS A WARM FRONT BUT THIS IS WHERE THE GFS, ECMWF AND GEM BEGIN TO DIVERGE ON SOLUTIONS. ALTHOUGH THEY BOTH TEND TO AGREE THAT LATE DAY/OVERNIGHT CONVECTION WILL AGAIN BE POSSIBLE ALONG AND NORTH OF THIS FRONT...THEY ALL DIFFER WHERE THE WARM FRONT WILL BE BY TUESDAY NIGHT. GFS SUGGESTS NORTHERN KANSAS/SOUTHERN NEBRASKA WHILE THE ECMWF KEEPS THE FRONT FURTHER SOUTH AND FAVORS SOUTH CENTRAL KANSAS. AT THIS TIME CONFIDENCE IS NOT HIGH ON WHICH ONE WILL BE MORE CORRECT BUT THE RIGHT ENTRANCE REGION OF THE 250MB JET SEEMS TO SUPPORT CONVECTION A LITTLE FURTHER NORTH THAN THE ECMWF AND FURTHER SOUTH THAN THE GFS. THE CURRENT GRIDS ALREADY HAS A MENTION OF SLIGHT CHANCE POPS IN FROM DDC TO HAYS BUT BASED ON THE JET STREAK AND THE FURTHER SOUTH SOLUTION OF THE ECMWF WILL EXPAND THESE SMALL POPS A LITTLE FURTHER EAST/SOUTHEAST TOWARDS PRATT/MEDICINE LODGE. AS FOR TEMPERATURES ON TUESDAY...THIS WILL DEPEND ON HOW QUICKLY THE WARM FRONT WILL LIFT NORTH AND TIMING OF THE RETURN OF THE WARM 850-700MB TEMPERATURES. AT THIS TIME GIVEN THE LOW CONFIDENCE ON EITHER OF THESE WILL CONTINUE TO FAVOR THE PREVIOUS FORECAST ON HIGHS TUESDAY AFTERNOON. BY MID WEEK THE UPPER LEVEL HEIGHTS WILL BEGIN TO RISE AS A TROUGH OF LOW PRESSURE DEVELOPS ALONG THE LEE OF THE ROCKIES. A TIGHT SURFACE PRESSURE GRADIENT DEVELOPS LATE WEEK AS THIS LEE TROUGH DEEPENS. GOOD MIXING POTENTIAL EXPECTED AND BASED ON 850-700MB TEMPERATURE TRENDS IT STILL APPEARS REASONABLE THAT AFTERNOON TEMPERATURES WILL ONCE AGAIN CLIMB TO OR ABOVE 100 DEGREES MID TO LATE WEEK. THE PREVIOUS FORECAST HAS A GOOD HANDLE WITH THESE WARM/HOT TEMPERATURES SO WILL LEAVE THE PREVIOUS FORECAST AS IS MID TO LATE WEEK. && .AVIATION... BUFR SOUNDINGS CONTINUE TO INDICATED LIMITED MOISTURE IN THE LOWER LEVELS TODAY SO VFR CONDITIONS ARE ANTICIPATED AT ALL TAF SITES. AT HAYS EARLY THIS MORNING WILL NEED TO MONITOR SOME SCATTERED SHRA/TSRA AS THEY CROSS NORTH CENTRAL KANSAS THROUGH 15Z. AT THIS TIME AM LEANING TOWARDS ONLY KEEPING SOME MID LEVEL CLOUDS IN THE TAFS BUT MAY INCLUDE A VCSH OR EVEN A VCTS FOR A FEW HOURS IF NEEDED. && .PRELIMINARY POINT TEMPS/POPS... DDC 100 68 105 72 / 0 0 0 10 GCK 98 67 103 70 / 0 0 0 10 EHA 100 67 105 70 / 0 0 0 10 LBL 102 68 108 70 / 0 0 0 10 HYS 93 68 100 70 / 0 0 0 10 P28 105 75 105 77 / 0 0 0 10 && .DDC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR KSZ061>064-074>078-084>087. && FN32/18/18
Hazardous weather outlook, Jun 25, 5:02 AM CDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DODGE CITY KS 502 AM CDT SAT JUN 25 2011 KSZ030-031-043>046-061>066-074>081-084>090-261015- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 502 AM CDT SAT JUN 25 2011 /402 AM MDT SAT JUN 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON AND EVENING FOR PORTIONS OF SOUTHWEST KANSAS GENERALLY SOUTH AND WEST OF JETMORE. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF WESTERN KANSAS MONDAY AFTERNOON INTO MONDAY NIGHT AND AGAIN ON TUESDAY. IT IS TOO SOON TO DETERMINE WHETHER ANY STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE OR NOT. HOWEVER...ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING SMALL HAIL, GUSTY WINDS, AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 32
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 3:38 PM CDT | Red Flag Warning | DDC | Clark, Comanche, Ford, Grant, Gray, Haskell and 5 more | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.